# SDR ASAA1149392

- Difficulty date: March 30, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654652861
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR SUPPORT (TIE DOWN) CORRODED BS 500G ABOVE STRINGER 27R.  REMOVED CORRODED SUPPORT AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 53 00 53 REPAIR 2.
